# SDR AUS20020410

- Difficulty date: April 5, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1048931
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING GROUND RUNS FOLLOWING ENGINE CHANGE THE ENGINE WAS FOUND TO BE RUNNING ROUGH, TOO LEAN AND MIXTURE ADJUSTMENT WOULD NOT CORRECT THE FAULT. CARBURETOR WAS DISMANTLED AND THE FOLLOWING DEFECTS DISCOVERED:-  1. MAIN JET INCORRECT PN.  2. AIR METERING JET INCORRECT PN (USED)   3. AIR METERING PIN SPRING UNSERVICEABLE.  4. AIR METERING/ACCELERATION PUMP LINKAGE WORN AND NOT SECURED CORRECTLY TO THROTTLE SHAFT5. FLOAT BRACKET WORN (USED)6. FLOAT NEEDLE WORN (USED)  7. STEEL SPLIT PINS USED IN LINKAGE CARBURETTOR WAS NEWLY OVERHAULED BY CONSOLIDATED FUEL SYSTEMS ON  FAA FORM 8130-3.
